Sets of σ -porosity and sets of σ -porosity ( q )

Luděk Zajíček

Časopis pro pěstování matematiky (1976)

  • Volume: 101, Issue: 4, page 350-359
  • ISSN: 0528-2195

How to cite


Zajíček, Luděk. "Sets of $\sigma $-porosity and sets of $\sigma $-porosity $(q)$." Časopis pro pěstování matematiky 101.4 (1976): 350-359. <>.

author = {Zajíček, Luděk},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {4},
pages = {350-359},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Sets of $\sigma $-porosity and sets of $\sigma $-porosity $(q)$},
url = {},
volume = {101},
year = {1976},

AU - Zajíček, Luděk
TI - Sets of $\sigma $-porosity and sets of $\sigma $-porosity $(q)$
JO - Časopis pro pěstování matematiky
PY - 1976
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 101
IS - 4
SP - 350
EP - 359
LA - eng
UR -
ER -


  1. E. P. Dolženko, Graničnye svojstva proizvolnych funkcij, Izv. Akad. Nauk SSSR Ser. Mat. 3I (1967), 3-14. (1967) MR0217297
  2. N. Yanagihara, Angular cluster sets and horicyclic cluster sets, Proc. Japan Acad. 45 (1969), 423-428. (1969) Zbl0209.10203MR0262506
  3. H. Yoshida, Tangential boundary properties of arbitrary functions in the unit disc, Nagyoa Math. J. 46 (1972), 111-120. (1972) Zbl0211.38902MR0302920
  4. H. Yoshida, On the boundary properties and the spherical derivatives of meromorphic functions in the unit disc, Math. Z. I32 (1973), 51-68. (1973) Zbl0245.30029MR0324048
  5. L. Zajíček, On cluster sets of arbitгary functions, Fund. Math. 83 (1974), 197-217. (1974) Zbl0276.26005MR0338294

Citations in EuDML Documents

  1. R. J. Nájares, Luděk Zajíček, A σ -porous set need not be σ -bilaterally porous
  2. Frédéric Bayart, Étienne Matheron, Pierre Moreau, Small sets and hypercyclic vectors
  3. L. ZajÍček, Small non-σ-porous sets in topologically complete metric spaces
  4. Libor Veselý, Some new results on accretive multivalued operators
  5. Jaroslav Červeňanský, Tibor Šalát, Convergence preserving permutations of and Fréchet’s space of permutations of
  6. Miroslav Zelený, Sets of extended uniqueness and σ -porosity
  7. Luděk Zajíček, Porosity, derived numbers and knot points of typical continuous functions
  8. Miroslav Zelený, Jan Pelant, The structure of the σ -ideal of σ -porous sets
  9. Luděk Zajíček, Miroslav Zelený, On the complexity of some σ -ideals of σ -P-porous sets
  10. Luděk Zajíček, On the symmetry of Dini derivates of arbitrary functions

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.